V12 causing acne thinking of switching to Swole V2

  1. V12 causing acne thinking of switching to Swole V2


    Hey guys,

    I noticed that when I started taking V12 that my back and shoulders started to break out.  I have never had a problem with this in the past.  I have read some other people having this issue also.  So I'm wondering if swtiching to Swole would help?  V12 is tricreatine malate and Swole V2 is dicreatine malate.  Any thoughts?


  2. I cannot see one reason why V-12 could cause acne? Are you taking any prohormones?

  3. Not at the moment. It's been about6 weeks or so. I stopped the V12 a couple of days ago and it seems better already.
    •   
       


  4. There must be an additive in there that you are allergic to or something. You should check out the ingredients in Swole...even the "inactive" ones to see if they carry anything in common just in case it happens with this one too.

  5. Originally posted by Body FX
    There must be an additive in there that you are allergic to or something. You should check out the ingredients in Swole...even the "inactive" ones to see if they carry anything in common just in case it happens with this one too.
    Yeah I figured it was an allergic reaction of some kind.  My shoulders and back have cleared up significantly since I stopped taking it a few days ago.  Doesn't that suck it's the first creatine that actually worked well for me.

  6. That DOES suck! You can also try Plasma Expandor by VPX. That is the one that gave me the best results.

  7. Originally posted by Body FX
    That DOES suck! You can also try Plasma Expandor by VPX. That is the one that gave me the best results.
    Yeah that's a thought too but the amount of sodium in it doesn't appeal to me.  I might give it a try though.

  8. Originally posted by NPursuit
    V12 is tricreatine malate and Swole V2 is dicreatine malate
    they actually use the same kind of creatine. Remeber the old swole used tricreatine malate, then Derek from syntrax said something along the lines of "we named the creatine salt wrong its actually dicreatine malate, not tricreatine malate". He then goes on to say its funny how other supp companys blindly follow them and use tricreatine(V12) when there really is no such thing. So basically what im saying is all the new cell volumizers that are using tricreatine are labeled wrong ti should be dicreatine malate. email derek he can explain it better than I

    peace

  9. Funny, I actually have noticed increased acne on my back/shoulder/chest also for the past 2 months. I have been using V-12 for awhile, then switched to Swole V2, no difference there. I am off cycle about 10 weeks now, so nothing odd there either. I wonder if this is a possible cause??

  10. Originally posted by NPursuit


    Yeah that's a thought too but the amount of sodium in it doesn't appeal to me.  I might give it a try though.
    The sodium actually helps the product work better.
  11. Re: Re: V12 causing acne thinking of switching to Swole V2


    Originally posted by Jedi Master


    they actually use the same kind of creatine. Remeber the old swole used tricreatine malate, then Derek from syntrax said something along the lines of "we named the creatine salt wrong its actually dicreatine malate, not tricreatine malate". He then goes on to say its funny how other supp companys blindly follow them and use tricreatine(V12) when there really is no such thing. So basically what im saying is all the new cell volumizers that are using tricreatine are labeled wrong ti should be dicreatine malate. email derek he can explain it better than I

    peace
    Thanks for info!

  12. Originally posted by jweave23
    Funny, I actually have noticed increased acne on my back/shoulder/chest also for the past 2 months. I have been using V-12 for awhile, then switched to Swole V2, no difference there. I am off cycle about 10 weeks now, so nothing odd there either. I wonder if this is a possible cause??
    Hey Pork Chop.  I noticed a big decrease in the acne since I stopped.  It's been about a week now.  Of course my body is looking flatter as well =(

  13. Originally posted by Body FX


    The sodium actually helps the product work better.
    Yeah that topic has been debated pretty heavily.  I may give it a try anyway though. 
  

  
 

Similar Forum Threads

  1. Thinking of where to start
    By jdabest31 in forum 35 and Older
    Replies: 3
    Last Post: 08-15-2014, 02:54 PM
  2. Replies: 5
    Last Post: 10-26-2010, 08:55 PM
  3. I'm thinking of switching to doing t-bar rows
    By DerickVonD in forum Training Forum
    Replies: 15
    Last Post: 08-25-2010, 01:04 AM
  4. Thinking of going to the dark side...
    By refrieddreams in forum General Chat
    Replies: 9
    Last Post: 10-01-2005, 02:07 AM
Log in
Log in